File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Model reduction of discrete markovian jump systems with time-weighted H2 performance

TitleModel reduction of discrete markovian jump systems with time-weighted H<font size=-1><sub>2</sub></font> performance
Authors
Issue Date2016
Citation
International Journal of Robust and Nonlinear Control, 2016, v. 26 n. 3, p. 401-425 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/227359

 

DC FieldValueLanguage
dc.contributor.authorSun, M-
dc.contributor.authorLam, J-
dc.date.accessioned2016-07-18T09:09:59Z-
dc.date.available2016-07-18T09:09:59Z-
dc.date.issued2016-
dc.identifier.citationInternational Journal of Robust and Nonlinear Control, 2016, v. 26 n. 3, p. 401-425-
dc.identifier.urihttp://hdl.handle.net/10722/227359-
dc.languageeng-
dc.relation.ispartofInternational Journal of Robust and Nonlinear Control-
dc.titleModel reduction of discrete markovian jump systems with time-weighted H<font size=-1><sub>2</sub></font> performance-
dc.typeArticle-
dc.identifier.emailLam, J: jlam@hku.hk-
dc.identifier.authorityLam, J=rp00133-
dc.identifier.doi10.1002/rnc.3315-
dc.identifier.hkuros259414-
dc.identifier.volume26-
dc.identifier.issue3-
dc.identifier.spage401-
dc.identifier.epage425-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats